A 40-year-old female asked:
Disclaimer

i have just had a marina put in. can this cause weight gain?

1 doctor answer
Dr. Michael Sparacino
36 years experience Family Medicine
Possibly: Possibly, but most studies show the weight gain to be less than 3 pounds.
Answered on Mar 14, 2019
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 17-year-old female asked:
Dr. Dennis Higginbotham
29 years experience Obstetrics and Gynecology
No: Salt does not have any calories. It only contains sodium and chlorine. I would guess that your sodium may have been low and taking salt tablets would ... Read More
A 27-year-old male asked:
Dr. Pierrette Mimi Poinsett
37 years experience Pediatrics
Cipralex: Cipralex, an anti-depressant, generally does not cause weight gain- more often causes weight loss. Follow up with your doctor about the weight gain.
A 27-year-old male asked:
Dr. Pamela Pappas
41 years experience Psychiatry
Remeron (mirtazapine) weight gain: Remeron (mirtazapine) can certainly increase appetite and cause weight gain, especially if you aren't mindful of what you're eating. I hope the medic ... Read More
1
1 thank
A 33-year-old female asked:
Dr. Sheila Calderon
40 years experience Internal Medicine
Yes: Many issues occur with weight gain. Stress, medication, portion control, amount of calories burned in exercise can all contribute to weight gain. Se ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month